| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that host pc boot failure; system outside clinical use on a allura xper fd20 or table.The clinical use of the system was outside of use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service reimaged the host pc and restored the system to normal operation.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).